# SDR AALA202208099238

- Difficulty date: August 5, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A300*
- Aircraft serial: 6230
- Aircraft time: 26,389 hours, 10,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 13WL EMERGENCY POWER SUPPLY UNIT BATTERY FAILED BITE TEST PER TASK CARD 26L00005005.  REPLACED BATTERY PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY BITE / OPERATIONAL TEST.
